# SDR USAA050306

- Difficulty date: February 28, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Part time: 50,516 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND NR 5 SLAT WITH 4 INCH CRACK, LOWER LE SKIN NR 5.  INSTALLED REPAIR DOUBLER IAW SRM 57-43-01.  (M)
